feelings sadness

Light sensitivity and disorientation in day.

Reading now: 467
www.additudemag.com

Home › Welcome to the ADDitude Forums › For Adults › Light sensitivity and disorientation in day.Tagged: disoriented, dizzy, light, light sensitive, ritalin, sensitiveThis topic contains 1 reply, has 2 voices, and was last updated by  PinkySpitz 2 days, 6 hours ago.Hey, Im a 28 year old guy in university who is diagnosed with AHDH and I have been on Ritalin for about a year.

Lately I have been having a lot of light sensitivity whilst on my meds. The pills seem to really work at night when its dark, and I mean every night, its not a coincidence.

However in the day when there’s lots of sunlight or bright lights in my environment I feel completely disorientated and demotivated, kind of sad.

Read more on additudemag.com
The website mental.guide is an aggregator of articles from open sources. The source is indicated at the beginning and at the end of the announcement. You can send a complaint on the article if you find it unreliable.

Related articles

DMCA